# SDR DALA2014102705758

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 35,696 hours, 4,657 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS AT ROWS 22, 33 & 41 INOPERATIVE. RESEATED THE CONNECTORS .
